# SDR AALA201202160010

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT HAS DEEP BLEND AND BLIND FASTENER ON UPPER SKIN AT OUTBOARD DRIVE TRACK.  REMOVED DAMAGED AREA AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
